# SDR MWEA040104

- Difficulty date: June 17, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N918ME
- Make and model: Boeing 717-200
- Aircraft serial: 5518
- Aircraft time: 11 hours, 8 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 9401C010101
- Part serial: 00330
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CABIN PRESSURE MANUAL FAIL.  REMOVED AND REPLACED THE CABIN AIR OUTFLOW VALVE ACTUATOR.
